... and it's been 5 months. I am just worried that something is wrong down there? It's draining and all I want to do is cry. Last time I was on it, within 3 months my cycle was normal but this time its taking ages. I need advice or if someone else has been or going through this?
That's very common with Depo. It can take some women 1 or two years to get back to normal, although it's faster for others.
What you can try, which worked for me, is Vitex/Chasteberry. As long as you're not using any form of hormonal birth control now, you can use this natural product to naturally re-balance your hormones. It got me sorted within a couple of months.
Do some research about it, online.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Mar 2011 • 1 answer
Posted 22 Jul 2013 • 1 answer
Posted 30 Jan 2015 • 1 answer
Depo-Provera - I was on the depo shot for a min last year,then didn't take it and four months. Just?
Posted 12 Sep 2015 • 1 answer
Depo-Provera - I got my first Depo shot on February 10th and I started my spotting on February 18th?
Posted 16 days ago • 0 answers